On the solution in closed form of one-dimensional singular integral equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2224-2237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a11,
author = {I. I. Komyak},
title = {On the solution in closed form of one-dimensional singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2224--2237},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a11/}
}
I. I. Komyak. On the solution in closed form of one-dimensional singular integral equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2224-2237. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a11/